# SDR AALA201808073003

- Difficulty date: July 30, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CBF20651
- Condition: Worn
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 12DEF ON THE FRONT POSTS, INBOARD AND OUTBOARD LOCATIONS, HAVE TIGHTENED DOWN ON VERY SMALL CORNER PORTION OF THE TRACK FLANGE WHERE THE FLANGE WAS PREVIOUSLY GROUND/WORN.  REPAIRED SEAT TRACK WEAR DAMAGE FORWARD OF EXPANSION JOINT IAW EA 282891, SRM 51-20-01 AND SOPM 20-41-04.
